# SDR 2005UALA01124

- Difficulty date: October 10, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 37,542 hours, 5,751 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR (HEAT) APPARENT AROUND DOOR 2R.  OPENED CLOSET AT 2R AND SMOKE WAS SEEN TO EXIT.  GALLEY POWER TURNED OFF AND ODOR DISSIPATED.  REPLACED TRANSFORMER 10/11/05. SYSTEM HAS BEEN FUNCTIONING NORMALLY AS OF 11/10/05. PROBLEM APPEARS TO HAVE BEEN A ONE TIME FAILURE OF THE TRANSFORMER.
